English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Arithmetic properties of eigenvalues of generalized Harper operators on graphs

MPS-Authors
/persons/resource/persons235775

Mathai,  Varghese
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236481

Yates,  Stuart
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Dodziuk, J., Mathai, V., & Yates, S. (2006). Arithmetic properties of eigenvalues of generalized Harper operators on graphs. Communications in Mathematical Physics, 262, 269-297.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2BB3-2
Abstract
There is no abstract available